# SDR AALA20121110007

- Difficulty date: November 10, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 100,344 hours, 16,296 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088A
- Condition: Overheated
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED LEFT ENGINE GENERATOR FAILED.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  TROUBLESHOOTING REVEALED INTEGRATED DRIVE GENERATOR OVERHEATED.  REPLACED IDG.  SYSTEM GROUND CHECK NORMAL OPERATION.
